The bulletin of mathematical biophysics

, Volume 4, Issue 3, pp 121–129

Some observations on the simple neuron circuit

Authors

  • Walter Pitts
    • The University of Chicago
Article

DOI: 10.1007/BF02477942

Cite this article as:
Pitts, W. Bulletin of Mathematical Biophysics (1942) 4: 121. doi:10.1007/BF02477942

Abstract

A new point of view in the theory of neuron networks is here adumbrated in its relation to the simple circuit: it is shown how these methods enable us to extend considerably and unify previous results for this case in a much simpler way.

Copyright information

© The University of Chicago Press 1942